# SDR ASAA2022061038978

- Difficulty date: June 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA: FWD LAV MOUNT HARD POINT BETWEEN STA 294 AND 312 CORRODED GROUNDED - YES. EVALUATED CORRODED INTERCOSTAL, LAV MOUNT. FOUND TO BE 50% MATERIAL LOSS. REMOVED INTERCOSTAL IAW B737-800 SRM 51-40-02. MODIFIED NEW INTERCOSTAL IAW 800-53EA-24539. LOOSENED TENSION ON 3EA CONTROL CABLES. INSTALLED NEW INTERCOSTAL LAV MOUNT IAW 800-53EA-24539. REATTACHED PULLIES, RETIGHTENED CABLE TENSIONS AND ACCOMPLISHED SUCCESSFUL TRAVEL LIMIT TEST.IAW B737-800 AMM 20-10-09-400-801 AND 20-50-11-910-801, 27-31-00-700-804, 20-10-09-400-801
